Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from hyperthyroidism. On radioactive iodine treatment, now hypothyroid. TSH levels normal. Treatment?

My History: I was suffering from Hyperthyrodism and when i was Hyperthyroidism , i got illeness and got Hypokalemia [sudden weekness, potassium defeciency ]and got admitted in hospital, doctor told me that , i got hypokalemia due to Hyperthyroidism, as per my doctor s advise i had taken Radio active iodine treatment, and now i became Hypothyroidism , and taking thyronorm 125 mcg tablet daily and my THS level is normal , now i am hypothyroidism, my question is ... 1. Even though my TSH level in normal range, some times i feel weekness in my hands and legs, that time i am scaring that i may get hypokalemia again .? 2. Hypothyroidism will also cause hypokalemia or not, ? 3. Getting hungry and not eatable, if i ate little also i feel full, do i need to consult any gastroentologist ? or is this symptoms of hypo thyroidism? Could you please explain me above 3 questions with clear explanation.It is my Humble request Sir.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query
as per your complaints. these all symptoms are because of hypothyroidism.
1- have investigations for thyroid profile, sodium, potassium and heamogram.
2- increase the dose of thyronorm to 150.
3- repeat the test after 45 days.
So have baseline investigation done but if you already have these investigation reports with you send me details so I can explain you better.
with best regards

Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor